MathSciNet Relay Station
MathSciNet bibliographic data
MR644019 (83g:28036b) 28D05 (58F11)
Veech, William A. Gauss measures for transformations on the space of interval exchange maps. Ann. of Math. (2) 115 (1982), no. 1, 201–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement